# SDR MASA20210413173

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121220
- Condition: Corroded
- Location: Bs280-333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R IN MAIN E&E BAY CORRODED BETWEEN FS280-FS310.  R&R STGR 25R IAW SRM 51-42-00 AND 51-42-21
